Weighted Norm Inequalities for Singular Integrals With Oscillating Kernels

Hits: 980
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Oscillating Kernel, Weighted Morrey Space, A_pWeights
Authors:
Zheng Guo
Journal:
IJISM
Volume:
3
Number:
5
Pages:
101-104
Month:
March
ISSN:
2347-9051
Abstract:
This paper deals with the boundedness of singular integral operators with oscillating kernels on weighted Morrey space, including the weak type and strong type weighted norm inequalities. Furthermore, the corr-esponding boundedness for their commutators are also con-sidered

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=